# SDR QXEA2021032900153

- Difficulty date: March 28, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 6,868 hours, 4,183 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Track
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRONT #2 SIDE DOOR ARMING LEVER TAKES SIGNIFICANT FORCE TO ARM. REMOVED FROM SERVICE. CLEANED GIRT BAR TRACK AS REQUIRED CYCLES ARM/DISARM LEVER, NO DEFECTS. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
